# SDR ASAA2022030837722

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 62,515 hours, 25,024 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100040
- Part serial: SAIC0288
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB LWR SKIN CRACKED AT STA 129 18 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED CRACKED IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11.
